5 doctors weighed in:
Is thicker discharge a normal side effects to monistat-1 or allergic reaction?
5 doctors weighed in

Dr. Powlin Manuel
Internal Medicine - Allergy & Immunology
4 doctors agree
In brief: Not allergy possibly
If it was an allergic reaction to monistat, the discharge would have been probably thinner, and more in quantity and would have had more itching.
The medication probably is helping the condition getting better.

In brief: Not allergy possibly
If it was an allergic reaction to monistat, the discharge would have been probably thinner, and more in quantity and would have had more itching.
The medication probably is helping the condition getting better.
Dr. Powlin Manuel
Dr. Powlin Manuel
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors